# SDR CALA2024110501008

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 72,920 hours, 25,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 SLIDE ASSEMBLY IN ORDER TO PERFORM MAINTENANCE AS PER AMM 25-66-01-000-801 REQUEST CLEARANCE TO INSTALL L-1 DOOR SLIDE. INSTALLED L-1 DOOR SLIDE REF 25-66-01-400-803. MED SLIDE 1 L/H INSPECTED AND INSTALLED REF AMM 25-66-01-400-803 .
